# SDR ERAA065944

- Difficulty date: January 5, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N576EH
- Make and model: Skrsky S76A
- Aircraft serial: 760212
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 54487129110
- Condition: Failed
- Location: N1 Tach
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N1 TACH INDICATOR PURCHASED FROM TURBOMECA  9/13/99.  LED DIGITS WILL NOT ILLUMINATE.
